# SDR USAA2009041790917

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 63,286 hours, 28,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 79 - PHX-SEA - EMERGENCY LIGHTS - FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
